Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking Tramadol and morphine for pain. Worried about medicine interaction

Hi I look after someone as I m a Carer , he is on 2 x tramodol 3 times a day the doctor gave him liquid morphine which he has 2.5 mls every night and now he s one bu turns pain patches I asked him if it was ok to have all these together as I was worried and he said dr said it was fine . It s this safe as I was worried bout it as its us carers that have to give home his meds
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi ,in ideal world combining the different medications with the similar action is not advisable,although in clinical practice some times it needs to be done to get to the required level of analgesia.
If pain is not controlled with tramadol ,adding morphine at night is not a unacceptable practice though you are right in pointing out that it can increase the side effects.
Answered: Mon, 25 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor